New method for optimal control and filtering of weakly coupled linear discrete stochastic systems

Z. Aganovic, Z. Gajic, Xuemin Shen

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The algebraic regulator and filter Riccati equations of weakly coupled discrete-time stochastic linear control systems are completely and exactly decomposed into reduced-order continuous-time algebraic Riccati equations corresponding to the subsystems. That is, the exact solution of the global discrete algebraic Riccati equation is found in terms of the reduced-order subsystem nonsymmetric continuous-time algebraic Riccati equations. In addition, the optimal global Kalman filter is decomposed into local optimal filters both driven by the system measurements and the system optimal control inputs. As a result, the optimal linear-quadratic Gaussian control problem for weakly coupled linear discrete systems takes decomposition and parallelism between subsystem filters and controllers.

Original languageEnglish (US)
Pages (from-to)83-88
Number of pages6
JournalAutomatica
Volume32
Issue number1
DOIs
StatePublished - Jan 1996

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering
  • Control and Systems Engineering

Keywords

  • Decoupling problems
  • Kalman filters
  • Linear-quadratic regulators
  • Order reduction

Fingerprint Dive into the research topics of 'New method for optimal control and filtering of weakly coupled linear discrete stochastic systems'. Together they form a unique fingerprint.

  • Cite this